# SDR AALA20011061

- Difficulty date: May 8, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LAVATORY TIE DOWN AT STATION 253 LBL 19 CORRODED.  REMOVED AND REPLACED TIE DOWN SECTION WITH NEW SRM 51-01.  (M)
